# SDR SWAA2022091244111

- Difficulty date: August 20, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 53,973 hours, 37,112 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Worn
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FLAP TRACK 6 LOWER TRACK FLANGE ROLLER CONTAC INBOARD AT RT WING 2022-447262 / [01] REPAIRED FLAP TRACK 6 LOWER TRACK FLANGE ROLLER CONTAC INBOARD AT RT WING IAW B737-700 SRM 57-53-02-2R-10 REPAIR 10 PARAGRAPH 4;PERFORMED FLUORESCENT PENETRANT INSPECTION AND NOT CRACK INDICATION ; THIS REPAIR IS CATEGORY A WITH DEEPEST POINT OF 0.009?; NO FURTHER ACTION OR REINSPECTION REQUIRED; SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPAIRED FLAP TRACK 6 LOWER TRACK FLANGE ROLLER CONTAC INBOARD AT RT WING IAW B737-700 SRM 57-53-02-2R-10 REPAIR 10 PARAGRAPH 4;PERFORMED FLUORESCENT PENETRANT INSPECTION AND NOT CRACK INDICATION ; THIS REPAIR IS CATEGORY A WITH DEEPEST POINT OF 0.009?; NO FURTHER ACTION OR REINSPECTION REQUIRED; SEE INDIVIDUAL SIGN OFFS BELOW
